Posted by: Debbie | 2009-08-19

Cilift and appetite

I have again started taking Cilift 20mg and feel great, cant think why I ever stopped! My only roblem is I am overweight as I am an emotional eater and battle to diet as food gives me instant satisfaction! I have chatted with my doctor and he has given me a script for reductil but I havent got it yet as I am nervous it may cancel the good effects of the Cilift - is this possible?

Also is it possible that the Cilift is giving me an increased appetite cos even though I feel great I cant stop my hunger!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Seeing a counsellor / psychologist may be a better way to deal with your emotionally sparked over-eating, and, with a Cognitive-behaviour Therapy approach, could help uyou get a grip on the depression, too. I have no experience at combining reductil with cilift, but think the CBT / counsellin approach would be likely to be more effective. Some antidepressants do seem to speak some people's appetite, but with CBT you could still learn to control it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.